Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Skin allergy, red rashes on skin, irritating, given wysolone 5. Side effects of wysolone 5?

i have got this skin allergey since i woke up in the morning these redness of skin and rashes and irritation . i have consulted a dermatologist she has prescribed me wysolone 5 for 10 days. i have heard negative things about steroids. should i follow the prescription. can u please tell me for what purpose wysolone 5 serves and if there are any side effects
Asked On : Mon, 21 May 2012
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Do you know the cause for this allergy? Did you apply something to your skin or eat something new and different. Is there some medicine that you were taking that may have caused this?
Yes wysolone is a steroid, however if the offending agent is removed and you take wysolone for a few days the allergy will subside. Do not continue taking it for longer and refrain from taking it on your own if any other time u have some allergy.
However do not worry you can take it safely and keep your dermatologist posted if there is any problem when you are on the medicine. Ask your doctor if any antihistamine could be equally good in place of wysolone if you are still worried about taking a steroid.
take care
Answered: Mon, 21 May 2012
I find this answer helpful

 2 users find this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor